default-icon
Recently diagnosed with Thyroid
I have Recently Diagnosed with Thyroid TSH level (11.4) .facing the prbolems like irregular periods,hair fall,skin allergies(getting hives on all over body .for this i have already consulted dermatologyst doctor and used medication more 1 and half month.and the doctor said its because of foods that are not suitable to your body.but in my 24 years of age i never faced such problem with any kind of foods.when i took medication for allegy suggested by doctor i dont get any allergy .once if i stop  taking the medication again i am facing the allergy. So can you please let me know is ther any relation between Thyroid and skin allergies.) Thanks,
39 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

What Medications your taking now ? Minimum dose of Thyroid Supportive medicine is enough for you for the initial days. Diet and Lifestyle Modification helps. Any stress issues ?
Next Steps
Preventive Health care is better..try Regular Yoga services
Health Tips
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +111
Consult with a doctor
Online now
Yes there will be a relation... No need to worry... U need proper management... Consult me online for further management..
Next Steps
consult me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tsh is high. Need proper history and evaluation with with all previous medical history
Next Steps
take online consultation for further treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.